# SDR SWIA200311759

- Difficulty date: January 31, 2003
- Submitted: February 11, 2003
- Operation: Air carrier
- Aircraft: N190SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120050
- Aircraft time: 38,042 hours, 46,531 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Bushing
- Condition: Lack Of Lube
- Location: A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BOTH AIR CONDITIONING PACKS FAILED IN THE NORMAL POSITION.  SMOKE FILLED THE CABIN AND COCKPIT.  VERY LIMITED AIRFLOW IN LOW/LOW CONFIGURATION.  LUBRICATED LEFT AND RIGHT ACTUATOR PIVOT BUSHINGS, CLEANED OIL FROM CONNECTORS.  FREED RIGHT RAM AIR CHECK VALVE FROM OBSTRUCTION.  OPS CHECK GOOD.  RAN AIR CONDITIONING EXTENSIVELY, NO FURTHER PACK FAILURES NOTED.
